Unipure Biotech
Paracetamol (250mg)
Lofever 250mg Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.
Syrup
Lofever 250mg Syrup is given orally preferably at a fixed time every day. Though this medicine can be taken before or after food, it is best given after food as it can irritate the inner lining of an empty stomach. The dose and duration will depend upon your child's age, body weight, and severity of the infection, so stick to the dose, time, and way prescribed by your child's doctor.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Lofever 250mg Syrup is to be taken with food.
No common side effects listed.
It is unsafe to consume alcohol with Lofever 250mg Syrup.
Lofever 250mg Syrup is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby.
Lofever 250mg Syrup is safe to use during pregnancy. Most studies have shown low or no risk to the developing baby.
Nimesulide Oxyphenbutazone Metamizole
Lofever 250mg Syrup possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.
Give Lofever 250mg Syrup to your child with food or milk to prevent an upset stomach. Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Inform the doctor if your child has liver disease as the dose may need to be adjusted. If Lofever 250mg Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.